PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 3 | 1 |
Tytuł artykułu

On U-equivalence spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper induced U-equivalence spaces are introduced and discussed. Also the notion of U- equivalently open subsets of a U-equivalence space and U-equivalently open functions are studied. Finally, equivalently uniformisable topological spaces are considered.
Wydawca
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2015-01-10
zaakceptowano
2015-04-09
online
2015-07-07
Twórcy
  • Department of Mathematics, Velayat University, Iranshahr, Iran
  • Department of Pure Mathematics, Shahid Bahonar University of Kerman,
    Kerman, Iran
Bibliografia
  • [1] Banaschewski B.:¨Uber nulldimensionale r¨aume. Math. Nachr. 13, 129 -140 (1955).[Crossref]
  • [2] Bruno L.: Description combinatoire des ultram´etriques. Centre deMath´ematique Sociale. École Pratique des Hautes´Etudes.Math´ematiques et Sciences Humaines, 73, 5–37 (1981).
  • [3] Deses D.: On the representation of non-Archimedean objects. Topology and its Applications2005; 153, 5, 774-785 (2005).
  • [4] D. Dikranjan, E. Giuli, A. Tozzi: Topological categories and closure operators. Quaestiones Mathematicae, 11, 3, 323-337(1988).[Crossref]
  • [5] Gutkin O.: Clustering of periodic orbits in chaotic systems, Nonlinearity, 26, 177–200 (2013).[WoS][Crossref]
  • [6] Hutton B.: Uniformities of fuzzy topological spaces. J. Math. Anal. Appl. 58, 559-571 (1977).[Crossref]
  • [7] James, I.M.: Topological and uniform spaces. Springer, New York (1987).
  • [8] Kunzi, H.P.A.: Uniform structures in the beginning of the third millenium. Topol. Appl., 154, 14, 2745-2756 (2007).[WoS]
  • [9] Lowen, R.: Fuzzy uniform spaces. Journal of Mathematical Analysis and Applications, 82 2, 370–385 (1981).
  • [10] Melikhov, S.A.: Metrizable uniform spaces. http://arxiv.org/pdf/1106.3249v4.pdf, 1-77 (2012).
  • [11] Monna A.F.: Remarques sur les m´etriques non-Archim´ediennes. I, II, Indag. Math. 53 122–133, 179–191 (1950).
  • [12] Omidi, F., Molaei, M.R.: U-Equivalence spaces. J. Appl. Environ. Biol. Sci., 4 2, 299-305 (2014).
  • [13] Preuß G.: E-zusammenh¨angende R¨aume, Manuscripta Mathematica, 3, 4, 331-342 (1970).[Crossref]
  • [14] Van Rooij A.C.M.: Non-Archimedean uniformities. Kyungpook Math. J. 10, 21–30 (1970).
  • [15] Van Rooij A.C.M.: Non-Archimedean functional analysis, Marcel Dekker, 1978.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_taa-2015-0003
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.